Volume 1, Issue 1
Asymptotic Behavior of Solutions for the Belousov-Zhabotinskii Reaction Diffusion System

C. V. Pao

J. Part. Diff. Eq.,1(1988),pp.61-66

Published online: 1988-01

Preview Full PDF 310 1662
Export citation
  • Abstract

The present paper characterizes the asymptotic behavior of the timedependenr solution of the coupled Belousov-Zhabotinskii reaction diffusion equations in relation to the steady-state solutions ot the corresponding boundary value problem. This characterization leads to an cxplicit reltionship among the various physical constants and the boundary and initial functions.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-1-61, author = {}, title = {Asymptotic Behavior of Solutions for the Belousov-Zhabotinskii Reaction Diffusion System}, journal = {Journal of Partial Differential Equations}, year = {1988}, volume = {1}, number = {1}, pages = {61--66}, abstract = { The present paper characterizes the asymptotic behavior of the timedependenr solution of the coupled Belousov-Zhabotinskii reaction diffusion equations in relation to the steady-state solutions ot the corresponding boundary value problem. This characterization leads to an cxplicit reltionship among the various physical constants and the boundary and initial functions.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5853.html} }
TY - JOUR T1 - Asymptotic Behavior of Solutions for the Belousov-Zhabotinskii Reaction Diffusion System JO - Journal of Partial Differential Equations VL - 1 SP - 61 EP - 66 PY - 1988 DA - 1988/01 SN - 1 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5853.html KW - AB - The present paper characterizes the asymptotic behavior of the timedependenr solution of the coupled Belousov-Zhabotinskii reaction diffusion equations in relation to the steady-state solutions ot the corresponding boundary value problem. This characterization leads to an cxplicit reltionship among the various physical constants and the boundary and initial functions.
C. V. Pao. (1970). Asymptotic Behavior of Solutions for the Belousov-Zhabotinskii Reaction Diffusion System. Journal of Partial Differential Equations. 1 (1). 61-66. doi:
Copy to clipboard
The citation has been copied to your clipboard